# SDR FDEA201409292856

- Difficulty date: September 29, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 81,946 hours, 34,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA6062525
- Part serial: FE1774
- Condition: Damaged
- Location: L1 Door
- Part time: 21,103 hours, 10,498 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OUTER SKIN BOTTOM FWD CORNER HAS A NOTCH CUT OUT.  TEMP REPAIR, FABRICATED DOUBLER MAT 2024-T3  .071C, BATCH 2021540 IAW SRM 52-10-00 FIG 12A SHEET 1.  INSTALLED DOUBLER IAW SRM 52-10-00.  ACCOMPLISHED EA 8-5210-T0311872 RSC FOR TRACKING.  MAJOR REPAIR.
